MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON; VASCULAR CLAMP

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON; VASCULAR CLAMP
Model Number BC0410C-ID-700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.
 
Event or Problem Description
It was reported that during a procedure, a scepter balloon ruptured.There was no injury to the patient.
 
Additional Manufacturer Narrative
Device evaluation summary: investigation found kinks along the shaft of the catheter, and a ruptured balloon, consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is a result of the inflation pressure exceeding the strength of the balloon wall.

Brand Name
SCEPTER C OCCLUSION BALLOON
Common Device Name
VASCULAR CLAMP
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12443260
Report Number2032493-2021-00364
Device Sequence Number3655288
Product Code MJN
UDI-Device Identifier00842429103388
UDI-Public(01)00842429103388(11)210510(17)240430(10)210510575
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberBC0410C-ID-700
Device Lot Number210510575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight63